Diarrhea with burning - Is it the norm?
I begin chemo tomorrow (Monday). One of the things I fear is burning diarrhea because I've had it with an antibiotic.
Ok, here is my question.. If the good bacteria in the colon are killed off by chemo, much like an antibiotic does, would taking probiotics help? There is something I've seen advertised called Acidolphus (don't know about the spelling). Also there are papaya enzymes, and other kinds of digestive aids.
Does any of this help butt burn?
I had butt burn with the antibiotic while the stool was still formed. It was not runny diarrhea when the pain started.
One family member says I'm obscessed about diarrhea.... well, yeah, I've had trouble with my colon for some many years. It does not take much to give me diarrhea, and it does not take much to make me constipated. Had colitis when I was 28 yrs. old and went down to 93 lbs...... Yes..... I am scared!!!
If anybody can share info about their burn or lack of burning, I would greatly appreciate it.